| Model Number |
IC8APT+245 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Diplopia/Double Vision (4802)
| Date of Event |
01/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Although requested, the device was not returned for evaluation.Investigation of this event is in progress.A follow-up report will be submitted upon completion of investigation.
Event or Problem Description
It was reported that approximately six weeks after implantation of an intraocular lens (iol) into the right eye, the patient complained of diplopia and blurry vision.Three days after the onsets of symptoms, the lens was exchanged for a different model iol due to unresolved diplopia.The diplopia resolved after iol exchange.
Additional Manufacturer Narrative
The device was returned and evaluated.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.